MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK SP KNOTLESS ANCHOR; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 : foreign : russia.The device was not reported to be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 3 months after the anchor was implanted during achilles tendon fixation, the anchor was found migrated to talar sinus during post-op routine screening.The patient had pain and discomfort in the surgical area, and therefore the anchor was removed.Another device was not implanted during the revision.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated:.Follow-up was made to update the patient information provided.Investigation is still in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK SP KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key19182487
Report Number3006108336-2024-00012
Device Sequence Number12570805
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)270817(10)65536968
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145SP
Device Lot Number65536968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer05/17/2024
07/30/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/13/2024
07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite